Unification of a class of trilateral generating relations with Tchebycheff polynomials

AUTHOR AND
AFFILIATION

K.P. SAMANTA1 and B. SAMANTA2
1Department of Mathematics, TamraliptaMahavidyalaya, Abasbari, Tamluk – 721636 Purba Medinipur, West Bengal (India)
2Department of Mathematics, Shibpur D.B. Institution (College), 412/1, G.T. Road, Howrah -711103, W.B. (India)

KEYWORDS:

Trilateral generating relation, special functions

Issue Date:

April 2016

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.28 – No.1

PDF

Click Here Download PDF

DOI:

http://www.ultrascientist.org/paper/39/

ABSTRACT:

In this paper, a theorem in connection with the unification of a class of trilateral generating relations for certain special functions with Tchebycheffpolynomial has been proved by group theoretic method, which in turn yields a number of theorems on trilateral generating functions involving classical orthogonal polynomials (see Section 3 of this paper).

Copy the following to cite this Article:

K.P. SAMANTA1 and B. SAMANTA2, “Unification of a class of trilateral generating relations with Tchebycheff polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016


Copy the following to cite this URL:

K.P. SAMANTA1 and B. SAMANTA2, “Unification of a class of trilateral generating relations with Tchebycheff polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/39/